# SDR CA190404003

- Difficulty date: April 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 25,482 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 483025
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 01-APR-2019 THE AIRCRAFT DEPARTED BUT PERFORMED AND AIR-RETURN DUE TO NOSE GEAR DOOR REMAINING OPEN AFTER GEAR RETRACTION. FLIGHT CREW ACTIONED THE QRH AND COMPLETED THE NOSE LANDING GEAR DOOR MALFUNCTION CHECKLIST. ALTERNATE GEAR EXTENSION WAS C/O AND ASSOCIATED INDICATIONS WERE ALL GREEN FOR THE APPROACH AND LANDING. THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CREW COULD NOT REPEAT THE SNAG UNDER TESTING AND TROUBLESHOOTING. THE SOLENOID SEQUENCE VALVE WAS REPLACED FOR RELIABILITY.  MAINTENANCE RECTIFICATION: NLG SOLENOID SEQUENCE VALVE (P/N 48302-5) REPLACED IAW AMM 32-31-71.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
